# SDR I5EA2019005020000

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 65,286 hours, 43,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT PRESSURE BULKHEAD AT FS 1016 HAS OIL CANNING BEYOND LIMITS OF SRM 737-400 53-80-08 A. 5 AND 7 PAGE 109 AT LBL 35, 12 INCHES INBOARD OF STRINGER 9L.  CORRECTIVE ACTION: PERFORMED REPAIR OF THE DAMAGED AFT PRESSURE BULKHEAD WEB AT LBL 35, 12 INCHES INBOARD OF STRINGER 9L IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 53-80-08 REPAIR 11 REFERENCE NSA NON-ROUTINE NUMBER NSA-0005 AND LOG PAGE 37283, 438-190114-01 AND NON-ROUTINE 038.
